# SDR SWIA202053954

- Difficulty date: October 6, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE HALF (FUSELAGE SIDE) HAS MULTIPLE SCRATCHES AND GOUGES ALONG ITS INBOARD HINGE FLANGE, AND A GOUGE ON THE AFT MOST LUG LAND, MARKED WITH RED GREASE PENCIL.  C-CHECK RO 11/11/2020.  REPAIRED THE PASSENGER DOOR HINGE HALF (FUSELAGE SIDE) HAS MULTIPLE SCRATCHES AND GOUGES ALONG ITS INBOARD HINGE FLANGE, AND A GOUGE ON THE AFT MOST LUG LAND WITH-IN LIMITS, REF BOMBARDIER REO.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYCARD.
